# SDR AMCR200300002

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: General aviation
- Aircraft: N624VA
- Make and model: Boeing 727-17
- Aircraft serial: 20327
- Aircraft time: 30,995 hours, 20,291 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pulley
- Part number: BACP30F4
- Part serial: NSN
- Condition: Failed
- Location: Zone 600
- Part time: 30,995 hours, 20,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON WING INSPECTION, FOUND RIGHT FLAP INDICATOR PULLEY SEVERELY OFFSET. FOUND THE BEARING HAD FAILED. NO INDICATION PROBLEMS HAD SURFACED YET. PULLEY REPLACED.
